# SDR ASAA0080234

- Difficulty date: March 26, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 27,592 hours, 14,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Intermittent
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DUIRNG 30K CHECK, THE OVERWING EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  RELEASED PER MEL 33-20.  SUBSEQUENTLY, REPLACED RELAY R2-271 IN ANC ON 4-1-00 AND LIGHTS OPERATED NORMALLY.  (X)
